Universidad Complutense de Madrid
E-Prints Complutense

Factorizing multilinear operators on Banach spaces, C*-algebras and JB*-triples

Impacto

Downloads

Downloads per month over past year

Palazuelos Cabezón, Carlos and Peralta Pereira, Antonio Miguel and Villanueva, Ignacio (2009) Factorizing multilinear operators on Banach spaces, C*-algebras and JB*-triples. Studia Mathematica, 192 (2). pp. 129-146. ISSN 0039-3223

Official URL: http://helios.impan.gov.pl/cgi-bin/sm/pdf?sm192-2-03


URLURL Type
http://www.impan.pl/Organisation


Abstract

In recent papers, the Right mid the Strong* topologies have been. introduced and studied on general Banach spaces We characterize different types of continuity for multilinear operators (joint, uniform, etc) with respect to the above topologies We also study the relations between them. Finally, in the last section, we relate the joint Strong*-to-norm continuity of a multilinear operator T defined on C*-algebras (respectively, JB*-triples) to C*-summability (respectively, JB*-triple-summability).


Item Type:Article
Uncontrolled Keywords:Strong* topology; Right topology; dominated multilinear operators; absolutely summing multilinear operators; 2-C*-dominated and 2-JB*-triple-dominated multilinear operators; C*-algebras; JB*-triples; Grothendieck's inequality
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:20119
Deposited On:25 Feb 2013 12:52
Last Modified:11 Dec 2013 18:02

Origin of downloads

Repository Staff Only: item control page